MathSciNet Relay Station
MathSciNet bibliographic data
MR2674606 53B30
Bukcu, Bahaddin; Karacan, Murat Kemal Bishop frame of the spacelike curve with a spacelike binormal in Minkowski 3-space. Selçuk J. Appl. Math. 11 (2010), no. 1, 15–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement